# SDR AALA990599

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 213-216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT WING FSS 213-216 LOWER CHORD ANGEL LOWER LEFT HAS EXFOLIATING CORROSION, UPPER SURFACE AROUND AND UNDER STRUT ROD MOUNT BRACKET.  REMOVED AND BLENDED CORROSION PER SRM 57-10-1.  REPAIRED PER AARD 57-30-00-2.  (M)
